Posted by dewdropinn on August 6, 2007, at 16:29:12
In reply to Question for you Drew - Patch Problem?, posted by JohnSky on August 6, 2007, at 10:53:45
I would highly recommend that you remove the patch at bedtime. At any dose -- even a fraction of a a 6mg patch --EMSAM can disrupt sleep, and sleep is essential to optimizing your response to the drug. Please do not worry about the total dose calculations -- they are not as significant as I suspect you think they are -- the vast majority of the active drug goes into your bloodstream during the day, so you are not significantly reducing your dose, and if you aren't getting adequate sleep, you are dramatically reducing the efficacy of the drug, regardless of the dose you are taking.
Try removing the patch at bedtime for a few days -- and let us know how it goes. It will definitely improve the quality of your sleep, and may very well resolve the issues you are contending with.
> Something is up with the 9mg patch. I started the higher dose on 8/1. I was having trouble sleeping so I cut the patch on 8/3 to 1/2. I slept better but still didn't feel rested. The last 2 nights I went to 1/4 of the patch and slept Ok but still not great. Today I feel down... more so than I have in a couple weeks or so. I probably am depressed about how long I have been dealing with depression but I wonder if the patch is causing a problem. I also have had some bouts of high anxiety that have me feeling down and losing hope... so that may be it.
> Any guesses on when the higher dose will help with depression and bring the anxiety down?
> Frustrated on what to do.